# SDR AWXA9500835

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378337
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX/SNA - FLT 0661 - DENT FOUND IN LT HORIZONTAL STABILIZER 8 FEET INBOARD OF TIP.  PERFORMED INTERIM REPAIR PER SRM 55-10-01.  (X)
